# SDR DALA2024122311961

- Difficulty date: December 19, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 58,906 hours, 42,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN AT FWD EDGE BTW BEAM 1 AND 2 WAS FOUND ON AFT CARGO DOOR. SUMMARY OF NRC 00442: OUTER PAN FWD EDGE BTW BEAM 1 AND 2 WAS BLENDED OUT AND MEASURED AS FOLLOW: MINIOR DAMAGED TO SKIN EDGE NO MORE THAN 0.380" DEEP: BLEND OUT IS 0.125". REWORK AREA NO LONGER THAN 1.250": REWORK IS 1.000". THEREFORE, IS WITHIN LIMITS PER B717-200 SRM 51-70-01-2R REPAIR 2. INNER PAN AT FWD EDGE BTW BEAM 1 AND 2 AT AFT CARGO DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R REPAIR 8. (LP #0719118)
